# SDR UPS97624589

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 2560 · Emergency Equipment
- Part: Rope Bag
- Part number: 416T16017
- Condition: Torn
- Location: Crew Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY ESCAPE ROPE AND BAG DAMAGED.  REMOVED ROPE AND BAG AND DEACTIVATED 1ST OBS AND SUPERNUMERARY SEATS.  POSSIBILITY OF ROPE GETTING CAUGHT ON THE DOOR UPON OPENING OR CLOSING.
